# SDR DL72S953143

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651751738
- Condition: Cracked
- Location: Fs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.0 CRACK IN ANGLE OF FWD  BEAM OF THE RT TORQUE BOX, FS 1263.  REPAIRED PER DL ERA 301959-14.
